Conditional limit theorems for ordered random walks

Denis Denisov, Vitali Wachtel

    Research output: Contribution to journalArticlepeer-review

    32 Downloads (Pure)


    In a recent paper of Eichelsbacher and König (2008) the model of ordered random walks has been considered. There it has been shown that, under certain moment conditions, one can construct a k-dimensional random walk conditioned to stay in a strict order at all times. Moreover, they have shown that the rescaled random walk converges to the Dyson Brownian motion. In the present paper we find the optimal moment assumptions for the construction proposed by Eichelsbacher and König, and generalise the limit theorem for this conditional process.
    Original languageEnglish
    Pages (from-to)292-322
    Number of pages30
    JournalElectronic Journal of Probability
    Publication statusPublished - 2010


    • Doob h-transform
    • Dyson's brownian motion
    • Weyl chamber


    Dive into the research topics of 'Conditional limit theorems for ordered random walks'. Together they form a unique fingerprint.

    Cite this